MathSciNet Relay Station
MathSciNet bibliographic data
MR530808 13C15
Brodmann, M. The asymptotic nature of the analytic spread. Math. Proc. Cambridge Philos. Soc. 86 (1979), no. 1, 35–39.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement